Alert archive / California / High Wind Warnings in 2017
High Wind Warning 8, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Apr 24, 2017, 6:00 PM PDT for Santa Barbara County, California. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2017, 6:00 PM PDT (01:00 UTC)
- Expired
- Apr 25, 2017, 3:00 AM PDT
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
County Santa Barbara County, CA
The radar
The Vandenberg AFB radar (KVBX), 47 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 1.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
515 WWUS76 KLOX 250100 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 600 PM PDT Mon Apr 24 2017 ...Gusty northwest to north winds across portions of southwestern California through early Wednesday morning... .A tight surface pressure gradient will generate gusty northwest to north winds through the next few days across much of southwestern California. Areas affected include the southwestern California mountains, the northwest portion of the Antelope Valley, the Central Coast, and below and through the passes and canyons of southern Santa Barbara County where wind gusts between 40 and 55 mph will be common. There is the potential for even stronger and more widespread northerly winds from Tuesday night through Friday, with possible damaging wind gusts over 60 mph in the mountains. CAZ549-550-250500- /O.NEW.KLOX.HW.W.0008.170425T0100Z-170425T1000Z/ San Miguel and Santa Rosa Islands-Santa Cruz and Anacapa Islands- 600 PM PDT Mon Apr 24 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY... The National Weather Service in Los Angeles/Oxnard has issued a High Wind Warning for the Channel Islands. This warning is in effect until 3 AM PDT Tuesday. * WINDS AND TIMING...Northwest to north winds 30 to 45 mph with gusts to 60 mph will continue across the Channel Islands through late tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means that damaging high winds of 58 mph or greater are likely or imminent. Secure all loose outdoor furniture in advance of the onset of strong winds. Monitor the latest forecasts on NOAA Weather Radio or your favorite media source. && $$ CAZ039-052-250500- /O.CON.KLOX.WI.Y.0039.000000T0000Z-170426T1000Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 600 PM PDT Mon Apr 24 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND TIMING...Areas of northwest to north winds 20 to 35 mph with gusts between 45 and 55 mph. The strongest winds will be below and through passes and canyons, especially during the late afternoon and nighttime hours. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. This includes Highways 101, 154, and 192 as well as the Gaviota and San Marcos Passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ034-035-250500- /O.CON.KLOX.WI.Y.0040.000000T0000Z-170425T1000Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg 600 PM PDT Mon Apr 24 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS and TIMING...Northwest winds 15 to 30 mph with gusts up to 45 mph. Strongest this afternoon and evening. * IMPACTS....Gusty winds will make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ053-054-059-250500- /O.CON.KLOX.WI.Y.0040.000000T0000Z-170426T1000Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Antelope Valley- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, Lancaster, and Palmdale 600 PM PDT Mon Apr 24 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...Areas of northwest to north winds 20 to 35 mph with gusts between 45 and 55 mph. The strongest winds will be through the Interstate 5 corridor. In the Antelope Valley, the strongest winds will be in the northwest portion of the valley. Winds will be strongest during the night and morning hours. * IMPACTS....Gusty winds will make driving difficult, especially for high profile vehicles along Interstate 5 and Highway 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ Hall
2 follow-up statements
570 WWUS76 KLOX 250449 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 949 PM PDT Mon Apr 24 2017 ...Gusty northwest to north winds across portions of southwestern California through early Wednesday morning... .A tight surface pressure gradient will generate gusty northwest to north winds through the next few days across much of southwestern California. There is the potential for even stronger and more widespread northerly winds from Tuesday night through Friday, with possible damaging wind gusts over 60 mph in the mountains. CAZ034-035-250600- /O.CAN.KLOX.WI.Y.0040.000000T0000Z-170425T1000Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg 949 PM PDT Mon Apr 24 2017 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Los Angeles/Oxnard has cancelled the Wind Advisory. Winds have diminished this evening and the advisory has been cancelled. Local gusts to 35 mph are possible closer to the coast. $$ CAZ053-054-251000- /O.UPG.KLOX.WI.Y.0040.000000T0000Z-170426T1000Z/ /O.EXB.KLOX.WI.Y.0039.170425T1000Z-170426T1000Z/ /O.EXA.KLOX.HW.W.0008.000000T0000Z-170425T1000Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 949 PM PDT Mon Apr 24 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY... ...WIND ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... The National Weather Service in Los Angeles/Oxnard has issued a High Wind Warning for the Los Angeles and Ventura County Mountains. This warning is in effect until 3 AM PDT Tuesday. A Wind Advisory is now in effect from 3 AM Tuesday to 3 AM PDT Wednesday. * WINDS...Areas of northwest to north winds will increase to 25 to 40 mph with gusts to 60 mph tonight, then decrease to 20 to 35 mph with gusts between 45 and 55 mph. The strongest winds will be through the Interstate 5 corridor. * IMPACTS....Gusty winds will make driving difficult, especially for high profile vehicles along Interstate 5 and Highway 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means that damaging high winds of 58 mph or greater are likely or imminent. Secure all loose outdoor furniture in advance of the onset of strong winds. Monitor the latest forecasts on NOAA Weather Radio or your favorite media source. When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ549-550-251000- /O.CON.KLOX.HW.W.0008.000000T0000Z-170425T1000Z/ San Miguel and Santa Rosa Islands-Santa Cruz and Anacapa Islands- 949 PM PDT Mon Apr 24 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS AND TIMING...Northwest to north winds 30 to 45 mph with gusts to 60 mph will continue across the Channel Islands through late tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means that damaging high winds of 58 mph or greater are likely or imminent. Secure all loose outdoor furniture in advance of the onset of strong winds. Monitor the latest forecasts on NOAA Weather Radio or your favorite media source. && $$ CAZ088-251000- /O.EXB.KLOX.WI.Y.0039.000000T0000Z-170426T0400Z/ Santa Clarita Valley- Including the cities of Santa Clarita, Newhall, and Valencia 949 PM PDT Mon Apr 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT TUESDAY... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory for the Santa Clarita Valley. This advisory is in effect until 9 PM PDT Tuesday. * WINDS AND TIMING...Areas of northwest to north winds will increase to 15 to 30 mph with gusts between 40 and 45 mph. The strongest winds will be below and through passes and canyons, especially during the nighttime and early morning hours. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. This includes Highways 14 and 126 and Interstate 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ087-251000- /O.EXB.KLOX.WI.Y.0039.000000T0000Z-170426T0400Z/ Catalina and Santa Barbara Islands- Including the city of Avalon 949 PM PDT Mon Apr 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT TUESDAY... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory for Catalina and Santa Barbara Islands. This advisory is in effect until 9 PM PDT Tuesday. * WINDS AND TIMING...Areas of northwest to north winds 20 to 35 mph with gusts up to 45 mph. The strongest winds will be in the hills and interior portions of the island. * IMPACTS...Gusty winds could down tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ059-251000- /O.CON.KLOX.WI.Y.0040.000000T0000Z-170426T1000Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 949 PM PDT Mon Apr 24 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...Areas of northwest to north winds 20 to 35 mph with gusts between 45 and 55 mph. The strongest winds will be in the northwest portion of the valley. Winds will be strongest during the night and morning hours. * IMPACTS....Gusty winds will make driving difficult, especially for high profile vehicles along Highway 14 and 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ039-052-251000- /O.CON.KLOX.WI.Y.0039.000000T0000Z-170426T1000Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 949 PM PDT Mon Apr 24 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND TIMING...Areas of northwest to north winds 20 to 35 mph with gusts between 45 and 55 mph. The strongest winds will be below and through passes and canyons, especially during the late afternoon and nighttime hours. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. This includes Highways 101, 154, and 192 as well as the Gaviota and San Marcos Passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ Hall
578 WWUS76 KLOX 250952 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 252 AM PDT Tue Apr 25 2017 ...Gusty northwest to north winds across portions of southwestern California through early Wednesday morning... .Weak frontal systems passing to the north will continue to generate gusty northwest to north winds through much of this week to Southwest California. CAZ053-054-251800- /O.EXP.KLOX.HW.W.0008.000000T0000Z-170425T1000Z/ /O.EXT.KLOX.WI.Y.0039.170425T1000Z-170427T1600Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 252 AM PDT Tue Apr 25 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...Areas of north winds will decrease to 20 to 35 mph with gusts between 45 and 55 mph. The strongest winds will be through the Interstate 5 corridor. * IMPACTS....Gusty winds will make driving difficult, especially for high profile vehicles along Interstate 5 and Highway 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ549-550-251100- /O.EXP.KLOX.HW.W.0008.000000T0000Z-170425T1000Z/ San Miguel and Santa Rosa Islands-Santa Cruz and Anacapa Islands- 252 AM PDT Tue Apr 25 2017 ...HIGH WIND WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... Gusty west to northwest winds 15 to 30 mph will continue with gusts to 45 mph through much of this week, but should remain below high wind warning levels. $$ CAZ034-035-251800- /O.EXB.KLOX.WI.Y.0039.170425T1900Z-170426T0400Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg 252 AM PDT Tue Apr 25 2017 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect from noon today to 9 PM PDT this evening. * WINDS and TIMING...Northwest winds 15 to 30 mph with gusts up to 45 mph. Strongest this afternoon and evening. * IMPACTS....Gusty winds will make driving difficult, especially for high profile vehicles across Highways 1...101 as well as highway 246 near Lompoc. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ039-052-251800- /O.EXT.KLOX.WI.Y.0039.000000T0000Z-170426T1600Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 252 AM PDT Tue Apr 25 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WINDS AND TIMING...Areas of northwest to north winds 20 to 35 mph with gusts between 45 and 55 mph. The strongest winds will be below and through passes and canyons, especially during the late afternoon and nighttime hours. Wind advisories will likely need to be extended into late this week. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. This includes Highways 101, 154, and 192 as well as the Gaviota and San Marcos Passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ088-251800- /O.EXT.KLOX.WI.Y.0039.000000T0000Z-170426T1600Z/ Santa Clarita Valley- Including the cities of Santa Clarita, Newhall, and Valencia 252 AM PDT Tue Apr 25 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WINDS AND TIMING...Areas of northwest to north winds will increase to 15 to 30 mph with gusts between 40 and 45 mph. The strongest winds will be below and through passes and canyons, especially during the nighttime and early morning hours. Wind advisories will likely need to be extended into late this week. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. This includes Highways 14 and 126 and Interstate 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ087-251800- /O.EXT.KLOX.WI.Y.0039.000000T0000Z-170426T1000Z/ Catalina and Santa Barbara Islands- Including the city of Avalon 252 AM PDT Tue Apr 25 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND TIMING...Areas of northwest to north winds 20 to 35 mph with gusts up to 45 mph. The strongest winds will be in the hills and interior portions of the island. Winds should weaken some and become north to northeast Wednesday morning. * IMPACTS...Gusty winds could down tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ059-251800- /O.CON.KLOX.WI.Y.0040.000000T0000Z-170426T1000Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 252 AM PDT Tue Apr 25 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...Areas of northwest to north winds 20 to 35 mph with gusts between 45 and 55 mph. The strongest winds will be in the northwest portion of the valley. Winds will be strongest during the night and morning hours. * IMPACTS....Gusty winds will make driving difficult, especially for high profile vehicles along Highway 14 and 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAK
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Apr 24, 1:25 PM PDT, 4 hours 35 minutes earlier.
Area forecast discussion, Apr 24, 1:25 PM PDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
125 PM PDT Mon Apr 24 2017
.SYNOPSIS...
Persistent north to south pressure gradients will keep breezy to
locally windy conditions across much of the region through at
least Thursday. Temperatures will be above normal in most areas
Tuesday through Friday, then well above normal over the weekend.
&&
.SHORT TERM...(TDY-THU)
Primary weather concern this week is the northwest winds, which is
not atypical for this time of year. A series of weather systems
will carve out a trough over the great basin which will maintain
and, at times, strengthen the northwest flow aloft and provide a
boost to the resulting surface winds. Expect wind advisories to be
going all week this week, with a slight decrease in wind speeds
Wednesday as brief upper level ridging develops in between
troughs. Temps will remain above normal, warming a couple degrees
each day through mid week. Southern SB county will be the most
above normal due to the daily sundowner winds there. Areas that
will be most affected by the winds and will see the lion's share
of the advisory level winds will be the Central Coast, southern SB
County, the I5 corridor, and the Antelope Valley. Though other
areas will be breezy as well.
Marine lyr clouds will probably be the trickiest part of the
forecast as northwest flow always makes this difficult due to
mixing and downsloping off the mountains. Tonight clouds should
mainly be confined to the Central Coast and interior areas
bordering Kern County. Overall coverage should decrease as we move
through the week as onshore gradients weaken.
.LONG TERM...(FRI-MON)
Little change on Friday with continued northwest flow, minimal
marine lyr, and temps a few degrees above norms. Saturday has the
potential for a big warmup as the GFS has been going back and
forth between weak and moderate offshore flow. Today's solution
was moderate as it's shifting more energy from the great basin
trof west, providing better upper level support for Santa Ana
winds. The EC was similar, though not quite as robust. Opted to
not change the weekend forecast for now given the inconsistent run
to run solutions, but if today's GFS was correct highs for
LA/Ventura coast/valleys (especially the coast) would need a
significant boost. Will monitor this over the next few days.
Otherwise, the ridge will build over the weekend as the trough
exits to the east. This will keep temps inland well above normal
but weakening offshore flow should bring temps down at the coast
(but still above normal).
&&
.AVIATION...24/1545Z...
At 1545Z, the marine inversion at KLAX was based at 1700 feet. The
top of the inversion was 3700 feet with a temperature of 13
degrees Celsius.
Overall, moderate confidence in 18Z TAF package. For sites north
of Point Conception, high confidence in VFR conditions through
this evening. For tonight, low confidence in return of MVFR CIGs
as there is a 50% chance that conditions will remain VFR. For
coastal/valley sites south of Point Conception, there is a 40%
chance of MVFR CIGs 18Z-22Z from KOXR southward. For tonight,
moderate confidence in VFR conditions prevailing.
Gusty west to northwest winds will continue across the area.
LLWS and turbulence will be issues at KSBA and possibly KVNY and
KBUR overnight.
KLAX...moderate confidence in 18Z TAF. There is a 20% chance of
MVFR CIGs 18Z-22Z. High confidence in VFR conditions tonight.
KBUR...high confidence in 18Z TAF. There is a 15% chance of MVFR
CIGs 18Z-22Z. There is a 30% chance of LLWS/turbulence after 10Z.
&&
.MARINE...24/100 PM...
For the Outer Waters, high confidence in current forecast. Strong
northwest winds are anticipated to continue through the week.
Currently, a Gale Warning is in effect through late Tuesday night.
There is a 70% chance that Gale force winds will likely continue
through Friday.
For the Inner Waters, moderate to high confidence in current
forecast. Strong Small Craft Advisory (SCA) level winds are
expected each afternoon/evening through Friday with a 30% chance
of Gale force winds developing.
Due to strong winds throughout the waters, seas will be very
choppy this week, making for hazardous boating conditions through
the week.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 10 PM PDT this evening for
zones 34-35-40-41-87. (See LAXCFWLOX).
Wind Advisory in effect until 3 AM PDT Tuesday for zones
34-35. (See LAXNPWLOX).
Wind Advisory in effect until 3 AM PDT Wednesday for zones
39-52>54-59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Wednesday for
zones 645-650-655. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PDT Wednesday for zones
670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK...(THU-MON)
Very gusty north to northwest winds are expected across southern
Santa Barbara County, the Central Coast, the I-5 corridor, and
the Antelope Valley. Advisory level winds expected at times and
possibly exceeding warning levels, especially in the I-5 corridor
and southern SB County Thursday through early Friday. Gusty
northeast winds possible Saturday with temps well above normal.
&&
PUBLIC...MW
AVIATION...RAT
MARINE...RAT
SYNOPSIS...Laber
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:37 AM PDT | Gale Warning | LOX | 24 hr |
Nearby
High Wind Warnings in California, 2017Every high wind warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.